MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WOLVERINE CORONARY CUTTING BALLOON; CATHETER, PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA), CUTTING/SCORING

BOSTON SCIENTIFIC CORPORATION WOLVERINE CORONARY CUTTING BALLOON; CATHETER, PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA), CUTTING/SCORING
Model Number 3853
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a labeling issue occurred.A 6mmx2.75mm wolverine coronary cutting balloon was selected for use.During preparation, upon opening the sealed box, it was noted that a 3.0mm x 6mm wolverine was inside the box.The procedure was completed with another device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.Received for analysis was an open shelf carton labelled for a wolverine cb mr, us 6mmx2.75mm; batch # 28023060 upn: h74939401062750 use by: 2023 - 09 -15.The closure strip was torn open which indicates that the box carton had been opened.No damage was observed with the shelf carton however there was a handwritten "3.0/6 inside 2.75 box" message in black across the carton label.Inside the carton was an opened tyvek pouch which was labelled for a wolverine 6mmx3.0mm; lot # 27968750-027; batch # 28156142 upn: h74939401063000 use by: 2023 - 09 - 2.No issues noted with the pouch (no tears, punctures or holes in the material).The wolverine catheter was in its protective hoop within the pouch.
 
Event or Problem Description

Brand Name
WOLVERINE CORONARY CUTTING BALLOON
Common Device Name
CATHETER, PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA), CUTTING/SCORING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC IRELAND LIMITED
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13862800
Report Number2134265-2022-03281
Device Sequence Number20006707
Product Code NWX
UDI-Device Identifier08714729888161
UDI-Public08714729888161
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P950020
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2023
Device Model Number3853
Device Catalogue Number3853
Device Lot Number0028023060
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/02/2022
Supplement Date Received by Manufacturer04/08/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date04/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown